Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have reappearing red itchy bumps on body, taken reactin. Had hives. What to do?

Hi, I have had bumps that itch and turn red starting on my chest, then they went away after a few hours and after taking many reactine. Only to have them reappear everyday in a new spot and then go away. First chest, then arms, then shoulders and now my back. It seems to come at night, and I'm taking three reactine a day. I've had hives before but this is not the same. The bumps remain if I itch but redness goes away. I'm concerned because I'm on vacation in panama and don't know what to do about it
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,Thanks for your query, Burning or itchy welts begin to develop in your throat. You may be at risk of suffocation. This requires immediate medical attention.
You develop hives accompanied by dry throat, cough, cold sweats, nausea, dizziness, difficult breathing, or a sharp drop in blood pressure after an exposure to such things as a bee sting or insect bite or a new medication. This may be a severe allergic reaction known as anaphylaxis. This also requires immediate attention.
You experience recurring bouts of hives lasting a month or more. You may have a chronic condition that needs professional treatment.
You develop symptoms of angioedema, particularly in the head and neck. This requires immediate medical attention before the condition spreads to the throat or tongue and blocks the air passage to the lungs.
You develop hives after a blood transfusion. You may be having an allergic reaction to donor blood. Regards, Dr.Sharmila.
Answered: Fri, 19 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor